MathSciNet Relay Station
MathSciNet bibliographic data
MR806704 (87e:53095) 53C40 (53C42)
Terng, Chuu-Lian Isoparametric submanifolds and their Coxeter groups. J. Differential Geom. 21 (1985), no. 1, 79–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement